# SDR HALA2010010800011

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,868 hours, 17,378 cycles
- Engine: Pwa PW4062
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS  - RT ENG OIL PRESS & RT ENG BLEED OFF LIGHTS ON.  PERFORMED ENG SHUTDOWN INPUT REMOVAL IAW AMM 31-41-00-912-037. GROUND RUN ENG CK OK.
